| Model Number |
ENVPRO-16-US |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Difficult to Open or Close (2921); Positioning Problem (3009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/12/2018
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information that prior to the implant of this transcatheter bioprosthetic valve, the valve was loaded by an experienced loader and confirmed no misload.During the initial deployment of the valve, the depth was high and the valve was recaptured.The valve was about two thirds recaptured when an audible sound was heard from the handle and the actuator snapped apart and separated.The actuator was unable to be reassembled and it was decided to pull the delivery catheter system (dcs) and the valve out of the body.The valve was unloaded and removed uneventfully from the first dcs on the table.The valve was loaded into a second dcs and implanted uneventfully.No adverse patient effects were reported.
Additional Manufacturer Narrative
This report is being submitted as part of remediation activities associated with capa 643143, addressing mdr reporting guidance from the fda¿s 1995 preamble, which ensures complaints related to corrections and recalls previously reported to the fda under 21 cfr 806 are now reported as mdrs; this is not a new malfunction/event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.